# SDR UALA2010110804139

- Difficulty date: November 7, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,728 hours, 10,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80582
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP: BELOW MONITOR AT DR4L. RECONNECTED CONNECTOR. CHECKS NORMAL.
